×

Characterizations for the commutator of parabolic nonsingular integral operator on parabolic generalized Orlicz-Morrey spaces. (English) Zbl 1439.42024

Summary: We show continuity in parabolic generalized Orlicz-Morrey spaces \(M^{\Phi,\varphi}\) of the commutator of parabolic nonsingular integral operators. We shall give necessary and sufficient conditions for the boundedness of the commutator of parabolic nonsingular integral operator on \(M^{\Phi,\varphi}\) spaces with BMO functions.

MSC:

42B20 Singular and oscillatory integrals (Calderón-Zygmund, etc.)
42B35 Function spaces arising in harmonic analysis
PDF BibTeX XML Cite
Full Text: DOI Euclid

References:

[1] C. Bennett and R. Sharpley, Interpolation of operators, Academic Press, Boston, 1988. · Zbl 0647.46057
[2] M. Bramanti, M.C. Cerutti, \(W_p^{1,2}\) solvability for the Cauchy-Dirichlet problem for parabolic equations with \(VMO\) coefficients, Comm. in Partial Diff. Eq. 18 (1993), 1735-1763. · Zbl 0816.35045
[3] V. Burenkov, A. Gogatishvili, V.S. Guliyev, R. Mustafayev, Boundedness of the fractional maximal operator in local Morrey-type spaces, Complex Var. Elliptic Equ. 55 (8-10) (2010), 739-758. · Zbl 1207.42015
[4] A.P. Calderón, Commutators of singular integral operators, Proc. Natl. Acad. Sci. USA 53 (1965), 1092-1099. · Zbl 0151.16901
[5] A.P. Calderón, Cauchy integrals on Lipschitz curves and related operators, Proc. Natl. Acad. Sci. USA 74 (4) (1977), 1324-1327. · Zbl 0373.44003
[6] F. Chiarenza, M. Frasca and P. Longo, Interior \(W^{2,p}\)-estimates for nondivergence ellipic equations with discontinuous coefficients, Ricerche Mat. 40 (1991), 149-168. · Zbl 0772.35017
[7] F. Chiarenza, M. Frasca and P. Longo, \(W^{2,p}\)-solvability of Dirichlet problem for nondivergence ellipic equations with VMO coefficients, Trans. Amer. Math. Soc. 336 (1993), 841-853. · Zbl 0818.35023
[8] R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. of Math. 103 (2) (1976), 611-635. · Zbl 0326.32011
[9] E.B. Fabes, N. Rivière, Singular integrals with mixed homogeneity, Studia Math. 27 (1966), 19-38. · Zbl 0161.32403
[10] G. Di Fazio and M.A. Ragusa, Interior estimates in Morrey spaces for strong solutions to nondivergence form equations with discontinuous coefficients, J. Funct. Anal. 112 (1993), 241-256. · Zbl 0822.35036
[11] F. Deringoz, V.S. Guliyev, S. Samko, Boundedness of maximal and singular operators on generalized Orlicz-Morrey spaces. Operator Theory, Operator Algebras and Applications, Series: Operator Theory: Advances and Applications Vol. 242 (2014), 139-158. · Zbl 1318.42015
[12] F. Deringoz, V.S. Guliyev, S.G. Hasanov, A characterization for Adams type boundedness of the fractional maximal operator on generalized Orlicz-Morrey spaces, arXiv:1610.09823 · Zbl 1366.42020
[13] A. Eroglu, Boundedness of fractional oscillatory integral operators and their commutators on generalized Morrey spaces, Bound. Value Probl. 2013, 2013:70, 12 pp. · Zbl 1290.42034
[14] A. Eroglu, V.S. Guliyev, M.N. Omarova, Characterizations for the nonsingular integral operator and its commutators on generalized Orlicz-Morrey spaces, Azerb. J. Math. 7 (2) (2017), 66-88. · Zbl 1373.42013
[15] S. Gala, Y. Sawano and H. Tanaka, A remark on two generalized Orlicz-Morrey spaces, J. Approx. Theory 98 (2015), 1-9. · Zbl 1322.42027
[16] V.S. Guliyev, Integral operators on function spaces on the homogeneous groups and on domains in \(\Rn \). (Russian) Doctor of Sciences, Mat. Inst. Steklova, Moscow, 1994, 329 pp.
[17] V.S. Guliyev, Function spaces, integral operators and two weighted inequalities on homogeneous groups. Some applications, Baku. 1999, 1-332. (Russian)
[18] V.S. Guliyev, Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces, J. Inequal. Appl. Art. ID 503948, 20 pp (2009) · Zbl 1193.42082
[19] V.S. Guliyev, Generalized weighted Morrey spaces and higher order commutators of sublinear operators, Eurasian Math. J. 3 (3) (2012), 33-61. · Zbl 1271.42019
[20] V.S. Guliyev, S.S. Aliyev, T. Karaman, P.S. Shukurov, Boundedness of sublinear operators and commutators on generalized Morrey space, Int. Eq. Op. Theory. 71 (3) (2011), 327-355. · Zbl 1247.42014
[21] V.S. Guliyev, Local generalized Morrey spaces and singular integrals with rough kernel, Azerb. J. Math. 3 (2) (2013), 79-94. · Zbl 1290.42036
[22] V.S. Guliyev, F. Deringoz, J.J. Hasanov, \( \Phi \)-admissible singular operators and their commutators on vanishing generalized Orlicz-Morrey spaces, J. Inequal. Appl. 2014, 2014:143, 18 pp · Zbl 1375.42014
[23] V.S. Guliyev, F. Deringoz, On the Riesz potential and its commutators on generalized Orlicz-Morrey spaces, J. Funct. Spaces. Article ID 617414, 11 pages (2014) · Zbl 1472.42038
[24] V.S. Guliyev, S.G. Hasanov, Y. Sawano, T. Noi, Non-smooth atomic decompositions for generalized Orlicz-Morrey spaces of the third kind, Acta Appl. Math. 145 (1) (2016), 133-174. · Zbl 1362.42028
[25] V.S. Guliyev, M. N. Omarova, Multilinear singular and fractional integral operators on generalized weighted Morrey spaces, Azerb. J. Math. 5 (1) (2015), 104-132. · Zbl 1316.42016
[26] V.S. Guliyev and L. Softova, Global regularity in generalized Morrey spaces of solutions to nondivergence elliptic equations with VMO coefficients, Potential Anal. 38 (4) (2013), 843-862. · Zbl 1271.42020
[27] V.S. Guliyev and L. Softova, Generalized Morrey regularity for parabolic equations with discontinuity data, Proc. Edinb. Math. Soc. 58 (1) (2015), 199-218. · Zbl 1325.35075
[28] V.S. Guliyev, M.N. Omarova, M.A. Ragusa and A. Scapellato, Commutators and generalized local Morrey spaces, J. Math. Anal. Appl. 457 (2) (2018), 1388-1402. · Zbl 1376.42021
[29] D.I. Hakim, Y. Sawano, T. Shimomura, Boundedness of generalized fractional integral operators from the Morrey space \(L_{1,\phi}(X;\mu)\) to the Campanato space \({\cal L}_{1,\phi}(X;\mu)\) over non-doubling measure spaces, Azerb. J. Math. 6 (2) (2016), 117-122. · Zbl 1359.26006
[30] S. Janson, Mean oscillation and commutators of singular integral operators, Ark. Mat. 16 (1978), 263-270. · Zbl 0404.42013
[31] K.-P. Ho, Characterization of BMO in terms of rearrangement-invariant Banach function spaces, Expo. Math. 27 (2009), 363-372. · Zbl 1174.42025
[32] Y. Liang, J. Huang, D. Yang, New real-variable characterizations of Musielak-Orlicz Hardy spaces, J. Math. Anal. Appl. 395 (2012), 413-428. · Zbl 1256.42035
[33] PeiDe Liu, YouLiang Hou, and MaoFa Wang, Weak Orlicz space and its applications to the martingale theory, Science China Mathematics 53 (4) (2010), 905-916. · Zbl 1202.60065
[34] T. Mizuhara, Boundedness of some classical operators on generalized Morrey spaces, Harmonic Analysis, ICM 90 Statellite Proceedings, Springer, Tokyo. (1991), 183-189. · Zbl 0771.42007
[35] C.B. Morrey, On the solutions of quasi-linear elliptic partial differential equations, Trans. Amer. Math. Soc. 43 (1938), 126-166. · Zbl 0018.40501
[36] E. Nakai, Hardy-Littlewood maximal operator, singular integral operators, and the Riesz potential on generalized Morrey spaces, Math. Nachr. 166 (1994) 95-103. · Zbl 0837.42008
[37] E. Nakai, Generalized fractional integrals on Orlicz-Morrey spaces, In: Banach and Function Spaces. (Kitakyushu, 2003), Yokohama Publishers, Yokohama, (2004), 323-333. · Zbl 1118.42005
[38] E. Nakai, Orlicz-Morrey spaces and Hardy-Littlewood maximal function, Studia Math. 188 (2008), 193-221. · Zbl 1163.46020
[39] E. Nakai, Orlicz-Morrey spaces and their preduals, in: Banach and Function spaces (Kitakyushu, 2009) Yokohama Publ. Yokohama (2011) 187-205. · Zbl 1294.46028
[40] M.N. Omarova, Characterizations for the parabolic nonsingular integral operator on parabolic generalized Orlicz-Morrey spaces, Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 39 (2019), no. 1, Mathematics, 162-169. · Zbl 1427.42021
[41] M.N. Omarova, Parabolic nonsingular integral in Orlicz spaces, Trans. Natl. Acad. Sci. Azerb. Ser. Phys.-Tech. Math. Sci. 39 (2019), no. 4, Mathematics, 1-15. · Zbl 1427.42021
[42] W. Orlicz, Über eine gewisse Klasse von Räumen vom Typus B, Bull. Acad. Polon. A (1932), 207-220. ; reprinted in: Collected Papers, PWN, Warszawa (1988), 217-230. · Zbl 0006.31503
[43] W. Orlicz, Über Räume \((L^M)\), Bull. Acad. Polon. A (1936), 93-107. ; reprinted in: Collected Papers, PWN, Warszawa (1988), 345-359.
[44] Y. Sawano, S. Sugano and H. Tanaka, Orlicz-Morrey spaces and fractional operators, Potential Anal. 36 (4) (2012), 517-556. · Zbl 1242.42017
[45] Y. Sawano, A thought on generalized Morrey spaces, ArXiv Math, 2018, 78 pp.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.